Local jordan derivations of standard operator algebras

Lajos Molnár, Peter Šemrl

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We prove that on standard operator algebras every local Jordan-derivation is a Jordan-derivation.

Original languageEnglish
Pages (from-to)447-454
Number of pages8
JournalProceedings of the American Mathematical Society
Volume125
Issue number2
Publication statusPublished - Dec 1 1997

    Fingerprint

Keywords

  • Derivation
  • Jordan
  • Local jordan
  • Standard operator algebra

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this